Emmanuel Gobet
Emmanuel Gobet
Adresă de e-mail confirmată pe polytechnique.edu - Pagina de pornire
Citat de
Citat de
A regression-based Monte Carlo method to solve backward stochastic differential equations
E Gobet, JP Lemor, X Warin
Weak approximation of killed diffusion using Euler schemes
E Gobet
Stochastic processes and their applications 87 (2), 167-197, 2000
Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations
JP Lemor, E Gobet, X Warin
Bernoulli 12 (5), 889-916, 2006
Time dependent Heston model
E Benhamou, E Gobet, M Miri
SIAM Journal on Financial Mathematics 1 (1), 289-325, 2010
LAN property for ergodic diffusions with discrete observations
E Gobet
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (5 …, 2002
Nonparametric estimation of scalar diffusions based on low frequency data
E Gobet, M Hoffmann, M Reiß
Sensitivity analysis using Itô--Malliavin calculus and martingales, and application to stochastic optimal control
E Gobet, R Munos
SIAM Journal on control and optimization 43 (5), 1676-1713, 2005
A symmetrized Euler scheme for an efficient approximation of reflected diffusions
M Bossy, E Gobet, D Talay
Journal of applied probability 41 (3), 877-889, 2004
Numerical methods for the pricing of swing options: a stochastic control approach
C Barrera-Esteve, F Bergeret, C Dossal, E Gobet, A Meziou, R Munos, ...
Methodology and computing in applied probability 8, 517-540, 2006
Euler schemes and half-space approximation for the simulation of diffusion in a domain
E Gobet
ESAIM: Probability and Statistics 5, 261-297, 2001
Local asymptotic mixed normality property for elliptic diffusion: a Malliavin calculus approach
E Gobet
Bernoulli, 899-912, 2001
Error expansion for the discretization of backward stochastic differential equations
E Gobet, C Labart
Stochastic processes and their applications 117 (7), 803-829, 2007
Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions
E Gobet, P Turkedjiev
Mathematics of Computation 85 (299), 1359-1391, 2016
Smart expansion and fast calibration for jump diffusions
E Benhamou, E Gobet, M Miri
Finance and stochastics 13 (4), 563-589, 2009
Discrete time hedging errors for options with irregular payoffs
E Gobet, E Temam
Finance and Stochastics 5 (3), 357-367, 2001
Monte-Carlo methods and stochastic processes: from linear to non-linear
E Gobet
Chapman and Hall/CRC, 2016
Stopped diffusion processes: boundary corrections and overshoot
E Gobet, S Menozzi
Stochastic Processes and Their Applications 120 (2), 130-162, 2010
Computation of Greeks for barrier and lookback options using Malliavin calculus
E Gobet, A Kohatsu-Higa
Solving BSDE with adaptive control variate
E Gobet, C Labart
SIAM Journal on Numerical Analysis 48 (1), 257-277, 2010
Discretization and simulation of the Zakai equation
E Gobet, G Pages, H Pham, J Printems
SIAM Journal on Numerical Analysis 44 (6), 2505-2538, 2006
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20